# SDR CALA2017040400836

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 31,164 hours, 10,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER STOWAGE AREA 425, AFT LIFE RAFT, HAS FALLEN FROM CEILING. REINSTALLED EXIT SIGN COVER.
